# SDR IPXA09556743

- Difficulty date: July 9, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Access Panel
- Part number: 313N300511
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 NR 1 ENG PYLON ACCESS PANEL 434 BR HAS CHAFE DAMAGED SURFACE.  REMOVED AND REPAIRED WITH FABRICATION REPLACEMENT PART.
